# SDR IPXA1M68039

- Difficulty date: June 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75431
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING TANK STRINGER IS CRACKED AT FASTENER AT XORS570 APPX, THROUGH ACCESS 535AT.  TRIMMED DAMAGE FROM LT WING LOWER STRINGER 43 AT XORS570.  FABRICATED SPLICE FITTING AND SPLICE DOUBLER AND INSTALLED REF STA, SA, EA 011- 5530-01-A3254 REV. I/R AND EO MD11-5710-43537-A.
